Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What are the alternative medications for high BP ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Is there a medication for high blood pressure that does not XXXXXXX your energy?? I was taking 5 mg lisinopril...bumped up to 10 mg & can hardly walk - I'm constantly tired....
Posted Mon, 16 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Robert Galamaga 42 minutes later
Hi XXXXXXX thanks for your query.

Sometimes it takes a little while for your body to adjust to the lowering of blood pressure which your medication causes. Lisinopril is in a class of medications which are generally very well tolerated. One other option is for you to split the dose so you take 5 mg by mouth twice daily. One other option would be to take the medication at full 10 mg dose at bedtime to see if the side effects are minimized that way. Finally, make sure you check your blood pressure regularly - especially during times where you feel very tired or as you say barely able to walk.

I hope this information and suggestions is helpful for you. I am available for your followups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor